# SDR SWIA2021122163157

- Difficulty date: October 19, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION FOUND ON FLOOR POST RBL11.16,  FS280.00   (C CHECK RO 12-19-21)   REMOVED AND REPLACED FLOOR POST AT RBL 11.16, FS 280.00 REF DRAWING #CC670-34010 REV: -K , CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-13-001-001-A01, AND CRJ700 SRM 51-42-21-001-001-A01.  SEE CONTINUE CARD FOR DETAILS.  COMPLIED WITH 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (RII) MXTRANS #23681301 JOB71025094 OP105
